Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 79, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Aug 16, 2013, 8:11 AM CDT for Okaloosa County, Florida. It took effect at Aug 19, 2013, 1:00 AM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2013, 8:11 AM CDT (13:11 UTC)
- In effect from
- Aug 19, 2013, 1:00 AM CDT
- Expired
- Aug 20, 2013, 10:13 PM CDT
- In force
- 45 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 65 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 8.08 ft at Aug 20, 2013, 1:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
422 WGUS44 KMOB 161311 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 811 AM CDT FRI AUG 16 2013 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-171311- /O.NEW.KMOB.FL.W.0079.130819T1800Z-130820T1800Z/ /CRVF1.1.ER.130819T1800Z.130820T0000Z.130820T1200Z.NO/ 811 AM CDT FRI AUG 16 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM MONDAY AFTERNOON UNTIL TUESDAY AFTERNOON * AT 7AM FRIDAY THE STAGE WAS...6.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 8.1 FEET BY MONDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 8 FEET...SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
9 follow-up statements
108 WGUS84 KMOB 170143 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 843 PM CDT FRI AUG 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-180143- /O.EXT.KMOB.FL.W.0079.130819T1500Z-130821T0000Z/ /CRVF1.1.ER.130819T1500Z.130819T1800Z.130820T1800Z.NO/ 843 PM CDT FRI AUG 16 2013 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM LATE MONDAY MORNING UNTIL TUESDAY EVENING * AT 8PM FRIDAY THE STAGE WAS 6.3 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 8.1 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
521 WGUS84 KMOB 171328 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 828 AM CDT SAT AUG 17 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT AND ANTICIPATED RAINFALL WILL CAUSE SIGNIFICANT RISES ALONG THIS RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-181328- /O.EXT.KMOB.FL.W.0079.130818T2300Z-130822T0000Z/ /CRVF1.1.ER.130818T2300Z.130819T1800Z.130821T1800Z.NO/ 828 AM CDT SAT AUG 17 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM TOMORROW EVENING UNTIL WEDNESDAY EVENING * AT 7AM SATURDAY THE STAGE WAS 6.3 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 8.7 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
972 WGUS84 KMOB 180155 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 855 PM CDT SAT AUG 17 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-190155- /O.EXT.KMOB.FL.W.0079.130819T0600Z-000000T0000Z/ /CRVF1.1.ER.130819T0600Z.130820T0000Z.000000T0000Z.NO/ 855 PM CDT SAT AUG 17 2013 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM EARLY MONDAY MORNING UNTIL FURTHER NOTICE * AT 8 PM SATURDAY THE STAGE WAS 6.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 9.1 FEET BY MONDAY EVENING. FORECAST TO FALL BELOW FLOOD STAGE THURSDAY AROUND MIDNIGHT. * AT 8 FEET...MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. * AT 8.5 FEET...WATER IS IN YARDS ON SOWEL RD. $$
643 WGUS84 KMOB 181511 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1011 AM CDT SUN AUG 18 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS WILL CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-191511- /O.EXT.KMOB.FL.W.0079.130819T0300Z-130823T0000Z/ /CRVF1.1.ER.130819T0300Z.130820T0600Z.130822T1800Z.NO/ 1011 AM CDT SUN AUG 18 2013 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM TONIGHT UNTIL THURSDAY EVENING * AT 09AM SUNDAY THE STAGE WAS 7.3 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 8.6 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * AT 8.0 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
287 WGUS84 KMOB 190300 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1000 PM CDT SUN AUG 18 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-200300- /O.EXT.KMOB.FL.W.0079.130819T0600Z-130824T0000Z/ /CRVF1.1.ER.130819T0600Z.130821T0000Z.130823T1800Z.NO/ 1000 PM CDT SUN AUG 18 2013 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM AFTER MIDNIGHT TOMORROW UNTIL FRIDAY EVENING * AT 9 PM SUNDAY THE STAGE WAS 7.7 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 8.6 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * AT 8 FEET...MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. * AT 8.5 FEET...WATER IS IN YARDS ON SOWEL RD. $$
912 WGUS84 KMOB 191606 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1106 AM CDT MON AUG 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-201606- /O.EXT.KMOB.FL.W.0079.000000T0000Z-130823T0600Z/ /CRVF1.1.ER.130819T1800Z.130821T0600Z.130823T0000Z.NO/ 1106 AM CDT MON AUG 19 2013 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM THIS AFTERNOON UNTIL LATE THURSDAY NIGHT * AT 10AM MONDAY THE STAGE WAS 7.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 8.3 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
834 WGUS84 KMOB 200224 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 924 PM CDT MON AUG 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-210224- /O.EXT.KMOB.FL.W.0079.000000T0000Z-130822T0000Z/ /CRVF1.1.ER.130820T0040Z.130820T0600Z.130821T1800Z.NO/ 924 PM CDT MON AUG 19 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL WEDNESDAY EVENING * AT 8 PM MONDAY THE STAGE WAS 8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 8.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON. * AT 8 FEET...SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
937 WGUS84 KMOB 201540 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1040 AM CDT TUE AUG 20 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-211200- /O.EXT.KMOB.FL.W.0079.000000T0000Z-130821T1200Z/ /CRVF1.1.ER.130820T0040Z.130820T0600Z.130821T0600Z.NO/ 1040 AM CDT TUE AUG 20 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL WEDNESDAY MORNING * AT 10AM TUESDAY THE STAGE WAS 8.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
397 WGUS84 KMOB 210313 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1013 PM CDT TUE AUG 20 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-210343- /O.CAN.KMOB.FL.W.0079.000000T0000Z-130821T1200Z/ /CRVF1.1.ER.130820T0040Z.130820T0600Z.130820T1730Z.NO/ 1013 PM CDT TUE AUG 20 2013 THE FLOOD WARNING IS CANCELLED FOR THE SHOAL RIVER NEAR CRESTVIEW * AT 09PM TUESDAY THE STAGE WAS 7.9 FEET * FLOOD STAGE IS 8.0 FEET AT 8.0 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Aug 16, 4:28 AM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Aug 16, 4:28 AM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 428 AM CDT FRI AUG 16 2013 .SHORT TERM (TODAY AND TONIGHT)...LATEST WATER VAPOR/IR LOOPS CONTINUE TO SHOW DEEPENING TROUGH OF LOW PRESSURE OVER THE CENTRAL CONUS SHIFTING EASTWARD...PROGGED TO MOVE OVER THE MID TO LOWER MS RIVER VALLEY THROUGH TONIGHT...ALONG WITH A WELL DEFINED CYCLONIC CIRCULATION IN THE LOWER TO MID LEVELS DEVELOPING OVER THE SOUTH CENTRAL GULF MOSTLY NORTH OF THE YUCATAN PENINSULA. THIS PATTERN IS SIMILAR TO THE CURRENT 00Z GFS PHYSICAL SOLUTION THIS MORNING WITH THE MODEL DATA BREAKING THIS CIRCULATION OFF TO THE NORTH MOVING NORTHWARD OVERNIGHT. AS A RESULT EXPECT INCREASING CLOUDS FROM THE EAST AND SOUTH THROUGH TONIGHT WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS REFORMING OVER MOST AREAS OF THE FORECAST AREA TODAY CONTINUING THROUGH TONIGHT WITH THE BEST COVERAGE OCCURRING OVER EXTREME EASTERN SECTIONS OF THE CWFA REMAINING MOSTLY ISOLATED WELL TO THE WEST OR MOSTLY OVER WESTERN SECTIONS INLAND SOUTHEAST MS. AS THE TROUGH CONTINUES TO DEEPEN OVER THE REGION LATER TODAY AND TONIGHT THE BEST MOISTURE CONVERGENCE REMAINS OVER COASTAL AND EASTERN SECTIONS OF THE CWFA GENERALLY EAST OF THE I-65 CORRIDOR INLAND...AND EAST OF MOBILE BAY NEAR THE COAST. DUE TO TRAINING CELLS IN THE THESE AREAS TO THE EAST SOME LOCALIZED FLOODING WILL BE POSSIBLE BUT NOT WIDESPREAD ENOUGH FOR A FLASH FLOOD WATCH ATTM. LATEST MODEL SOUNDINGS SUPPORT THIS REASONING WITH PWATS RANGING FROM 1.2 TO 1.4 INCHES OVER EXTREME WESTERN AREAS OF THE CWFA THROUGH TONIGHT AND 1.9 TO 2.0 INCHES MOSTLY EAST OF THE I-65 CORRIDOR. LAPSE RATES STILL LOOK RATHER WEAK FOR MOST AREAS THROUGH TONIGHT WITH THE BEST MID LEVEL FORCING OCCURRING OFFSHORE AND OVER EASTERN AREAS. AS A RESULT MADE ONLY A FEW TWEAKS TO THE CURRENT POP FORECAST THROUGH TONIGHT MOSTLY FOR CONSISTENCY WITH SURROUNDING WFO'S. AS FOR TEMPS WILL LEANS TOWARDS THE CURRENT MAV GUIDANCE FOR HIGHS TODAY UNDERCUTTING THESE VALUES ABOUT 2 DEGREES MOSTLY TO THE EAST AND NEAR THE COAST. WILL LEAN TOWARDS THE WARMER MAV OR MET GUIDANCE DUE TO CLOUDS FOR LOWS TONIGHT. 32/EE THIS AFTERNOONS WET MICROBURST RISK IS MODERATE. FOR SATURDAY THROUGH SUNDAY NIGHT...THE INFLUENCE OF A LONGWAVE TROF ORIENTED ALONG THE LOWER/MID MISSISSIPPI RIVER VALLEY CONTINUES TO EXTEND WELL INTO THE WESTERN GULF THROUGH SATURDAY NIGHT...THEN THE UPPER TROF WEAKENS THROUGH SUNDAY NIGHT AS MOST OF THE ENERGY EJECTS OFF TO THE NORTHEAST. THE UPPER TROF WOULD TEND TO STEER THE TROPICAL DISTURBANCE CURRENTLY NEAR THE YUCATAN IN A MORE NORTHERLY DIRECTION WITH THE SYSTEM PROBABLY MOVING INTO THE WESTERN OR NORTHWEST GULF SUNDAY INTO SUNDAY NIGHT...BUT WHETHER THE SYSTEM REMAINS A DISTURBANCE OR INTENSIFIES IS UNKNOWN AT THIS TIME. ANOTHER UNKNOWN IS THE POTENTIAL FOR THE SYSTEM TO REORGANIZE FURTHER NORTHWARD...WESTWARD OR DISSIPATE ALL OF WHICH WOULD HAVE A SIGNIFICANT IMPACT ON THE FORECAST. A QUASI-STATIONARY FRONTAL BOUNDARY WILL REMAIN ORIENTED SOUTHWEST TO NORTHEAST ACROSS THE FORECAST AREA THROUGH SATURDAY NIGHT WITH THE POTENTIAL FOR A SURFACE LOW OR SERIES OF SURFACE WAVES TO MOVE ALONG THE FRONTAL BOUNDARY AS SHORTWAVES MOVE THROUGH THE LONGWAVE TROF PATTERN. FOR SUNDAY INTO SUNDAY NIGHT...THE FRONTAL BOUNDARY MAY WEAKEN AS BOTH THE UPPER TROF WEAKENS AND THE TROPICAL DISTURBANCE IS EXPECTED TO BE MOVING OVER THE WESTERN GULF. WHILE THE ORIENTATION OF THE UPPER TROF WILL HAVE KEPT THE BEST DEEP LAYER MOISTURE ORIENTED ROUGHLY EAST OF THE I-65 CORRIDOR SATURDAY MORNING...INCREASING TROPICAL MOISTURE SPREADS INTO THE REGION WITH PRECIPITABLE WATER VALUES OF 2-2.3 INCHES OVER THE FORECAST AREA BY SATURDAY NIGHT...POSSIBLY EARLIER AND CONTINUES THROUGH SUNDAY. DEEP LAYER MOISTURE THEN GRADUALLY DECREASES OVER INLAND PORTIONS OF THE FORECAST AREA SUNDAY NIGHT AS THE UPPER TROF WEAKENS. THE FRONTAL BOUNDARY WITH SERIES OF SURFACE WAVES AND THE INCREASING DEEP LAYER MOISTURE SUPPORT THE BEST POPS EAST OF THE I-65 CORRIDOR ON SATURDAY THEN THIS PORTION AND SOMEWHAT WEST OF THE I-65 CORRIDOR FOR SATURDAY NIGHT AND SUNDAY. WHILE FEEL COMFORTABLE WITH LIKELY POPS IN THESE AREAS WITH CHANCE POPS FURTHER WEST...QPF AMOUNTS REMAIN A CHALLENGING FORECAST AND HIGHLY DEPENDENT ON THE STRENGTH OF THE SURFACE WAVES AND THE DEGREE OF DEVELOPMENT OF THE TROPICAL DISTURBANCE. COULD SEE 72 HOUR RAINFALL TOTALS THROUGH SUNDAY NIGHT OVER THE NORTHWEST FLORIDA PANHANDLE OF 3 TO 5 INCHES AS MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK...BUT 48 HOUR RAINFALL TOTALS FOR SATURDAY THROUGH SUNDAY NIGHT LOOK TO BE MORE IN THE 1 TO 3 INCH RANGE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE PERIOD. CONSIDERED A FLASH FLOOD WATCH FOR THE NORTHWEST FLORIDA PANHANDLE AND POSSIBLY COASTAL ALABAMA AS WELL...BUT THERE REMAINS JUST TOO MUCH UNCERTAINTY WITH THE PLACEMENT OF THE HIGHER QPF AMOUNTS AT THIS TIME WHICH IS HIGHLY DEPENDENT ON THE EVOLUTION OF THE TROPICAL DISTURBANCE. TEMPERATURES WILL BE MODERATED BY INCREASED CLOUD COVER AND CONVECTION THROUGH THE PERIOD. /29 .LONG TERM (MONDAY THROUGH THURSDAY)...THE BEGINNING OF THE LONG TERM PERIOD IS DEPENDENT ON HOW THE TROPICAL DISTURBANCE EVOLVES. WHILE THE UPPER TROF PATTERN CONTINUES TO WEAKEN OVER THE REGION...EXPECT INCREASED DEEP LAYER MOISTURE TO REMAIN OVER MUCH OF THE AREA THROUGH THURSDAY. A WEAK FRONTAL BOUNDARY MAY LINGER OVER THE AREA OR NEAR THE COAST THROUGH TUESDAY THEN LOOKS TO DISSIPATE BY WEDNESDAY. WILL HAVE GOOD CHANCE POPS FOR THE AREA MONDAY AND TUESDAY THEN CHANCE POPS FOR WEDNESDAY AND THURSDAY AS A MORE TYPICAL CONVECTIVE PATTERN BECOMES ESTABLISHED. TEMPERATURES WILL BE SLIGHTLY BELOW SEASONABLE VALUES ON MONDAY THEN TREND TO SEASONABLE VALUES FOR THE REMAINDER OF THE PERIOD. /29 && .AVIATION (12Z ISSUANCE)...MVFR TO IFR CONDITIONS LATER TODAY AND TONIGHT. IFR CONDITIONS MOSTLY IN LOW CLOUDS AND HEAVY RAIN WHICH IS EXPECTED THROUGH TONIGHT. SOME PATCHY FOG WILL ALSO BE POSSIBLE EACH MORNING NEAR SUNRISE. WINDS WILL BE VARIABLE AT 5 KNOTS OR LESS EARLY TODAY BECOMING EAST TO SOUTHEAST AT 5 TO 8 KNOTS LATER TODAY AND EARLY TONIGHT FOLLOWED BY A LIGHT EAST WIND OVERNIGHT. 32/EE && .MARINE...A MODERATE EAST TO SOUTHEAST FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MUCH OF THE WEEKEND AS A WEAK CYCLONIC CIRCULATION CONTINUES TO DEVELOP OVER THE LOWER GULF AND SHIFT NORTH AND WEST THROUGH EARLY NEXT WEEK. THE STRONGEST WINDS LOOK TO OCCUR LATE SAT INTO SUN AS THE PRES GRADIENT TIGHTENS FROM EAST TO WEST OVER THE WEEKEND. SEAS UP TO 6 FT WILL ALSO BE POSSIBLE WITH THE INCREASED WIND FLOW OVER THE WEEKEND MOSTLY ELEVATED FROM BETTER SWELL SHIFTING NORTHWARD ASSOCIATED WITH THE WEAK DISTURBANCE MOVING INTO THE LOWER GULF. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 89 71 86 72 86 / 40 30 50 60 60 PENSACOLA 88 75 84 74 85 / 60 60 70 70 60 DESTIN 86 78 83 75 85 / 70 60 70 70 60 EVERGREEN 86 69 84 70 85 / 50 50 50 60 60 WAYNESBORO 89 68 87 70 85 / 30 20 30 50 50 CAMDEN 87 68 86 70 86 / 40 30 30 50 50 CRESTVIEW 88 71 84 70 85 / 60 60 70 60 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Aug 16, 5:14 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 514 AM CDT FRI AUG 16 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 514 AM CDT FRI AUG 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP MOSTLY OVER COASTAL AND EASTERN SECTIONS OF THE FORECAST AREA TODAY. THE HEAVIEST RAINS WILL BE ALONG AND EAST OF THE I-65 CORRIDOR INLAND...AND ALONG THE COAST GENERALLY EAST OF DAUPHIN ISLAND ALABAMA. FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY RAIN RAIN WILL BE THE MAIN THREATS WITH THE STRONGER STORMS TODAY AND TONIGHT. AS A RESULT MINOR FLOODING IN LOW LYING AREAS ALONG WITH AREAS OF POOR DRAINAGE WILL BE POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FORECAST FOR THE WEEKEND ULTIMATELY HINGES ON THE DEVELOPMENT AND EVOLUTION OF A TROPICAL WAVE CURRENTLY OVER THE YUCATAN PENINSULA AS IT MOVES INTO THE SOUTH CENTRAL GULF. THIS SYSTEM WILL BE CLOSELY MONITORED FOR DEVELOPMENT OVER THE NEXT COUPLE OF DAYS. REGARDLESS IF THIS SYSTEM DEVELOPS...PERIODS OF HEAVY RAIN ARE BECOMING MORE LIKELY ALONG AND EAST OF THE I-65 CORRIDOR... ESPECIALLY ACROSS THE WESTERN FLORIDA PANHANDLE...WHERE 3 TO 5 INCHES OF RAIN IS CURRENTLY FORECAST THROUGH THIS WEEKEND. LOCALLY HIGHER TOTALS ARE POSSIBLE. THIS HEAVY RAINFALL COULD LEAD TO ADDITIONAL FLOODING PROBLEMS GIVEN THE ABUNDANT RAINFALL THAT HAS FALLEN OVER THE PAST FEW MONTHS. STAY TUNED FOR UPDATES AS WE CONTINUE TO FINE TUNE THE FORECAST FOR THIS WEEKEND. THE COMBINATION OF AN INCREASED TIDAL RANGE AND STRENGTHENING ONSHORE WINDS WILL LEAD TO A MODERATE TO POTENTIALLY HIGH RISK OF RIP CURRENTS ACROSS THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT PERSONNEL IS ENCOURAGED TO CONTINUE MONITORING THE FORECAST OVER THE NEXT FEW DAYS. STORM SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE IN MOBILE. GMZ630>635-650-655-670-675-171200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 514 AM CDT FRI AUG 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE MARINE AREA THROUGH TONIGHT. GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HIGHER SEAS WILL BE LIKELY WITH THE STRONGER STORMS. HEAVY RAINS COULD SIGNIFICANTLY REDUCE VISIBILITY AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FORECAST FOR THE WEEKEND ULTIMATELY HINGES ON THE DEVELOPMENT AND EVOLUTION OF A TROPICAL WAVE CURRENTLY OVER THE YUCATAN PENINSULA AS IT MOVES INTO THE SOUTH CENTRAL GULF. THIS SYSTEM IS BEING CLOSELY MONITORED FOR DEVELOPMENT OVER THE NEXT COUPLE OF DAYS. IT IS TOO EARLY TO DETERMINE THE EXACT IMPACTS OVER THE LOCAL MARINE AREA. AT THE VERY LEAST...AN INCREASING ONSHORE FLOW AND BUILDING SEAS ARE EXPECTED...WHICH MAY LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT. TIDES ABOVE NORMAL WILL ALSO BE POSSIBLE.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 9:03 AM CDT | Flash Flood Watch | MOB | 58 hr | |
| Aug 16, 2:46 PM CDT | Rip Current Statement | MOB | 3 days |
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.